# SDR DALA14017350926

- Difficulty date: March 19, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 66,619 hours, 50,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY EXIT SIGN FOR THE AFT RT OVERWING HATCH WAS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSY AND PERFORMED A SATISFACTORY FUNCTIONAL CHECK OF IT.
